# SDR REXA2017111301224

- Difficulty date: November 13, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 22,615 hours, 14,702 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Panel
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE ACCESS PANEL 433BB IS CRACKED.
REMOVED AND REPLACED #1 ENGINE ACCESS PANEL 433BB IAW CRJ 900 SRM
51-42-06 AND SRM 51-42-13. INSTALLED #1 ENG ACCESS PNL 433BB IAW 
CRJ 900 AMM 54-12-01-400-802 STEP 4-A-2 A-D                      
AAR EMP 27262
